# SDR AALA202109035962

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SR531190A09600
- Condition: Not Reported
- Location: Frm 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDOW CUT OUT RIGHT HAND CONTINUITY FITTING REQUIRES REPLACEMENT PER EO 5319Y017-00 AT FR 2 AND Y0. REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
